# SDR AALA20010130

- Difficulty date: January 9, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP CORRODED RIGHT STATION 1080.  CUT OUT CORROSION, CUSP DOUBLER INSTALLED AS PER SRM 53-01 FIG 4 SHT 3.  (M)
